CSpace

Browse/Search Results:  1-10 of 27 Help

Selected(0)Clear Items/Page:    Sort:
Generalized phase retrieval: Measurement number, matrix recovery and beyond 期刊论文
APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, 2019, 卷号: 47, 期号: 2, 页码: 423-446
Authors:  Wang, Yang;  Xu, Zhiqiang
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Phase retrieval  Frames  Fusion frames  Fourier transform  Measurement number  Low rank matrix recovery  Bilinear form  Embedding  
Phase retrieval from the magnitudes of affine linear measurements 期刊论文
ADVANCES IN APPLIED MATHEMATICS, 2018, 卷号: 93, 页码: 121-141
Authors:  Gao, Bing;  Sun, Qiyu;  Wang, Yang;  Xu, Zhiqiang
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
Phase retrieval  Frame  Sparse signals  Algebraic variety  
Eulerian numbers: A spline perspective 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2010, 卷号: 370, 期号: 2, 页码: 486-490
Authors:  Wang, Ren-Hong;  Xu, Yan;  Xu, Zhi-Qiang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
B-splines  Eulerian numbers  Refined Eulerian numbers  Descent polynomials  Log-concavity  
中国进出口贸易结构变化 期刊论文
系统工程理论与实践, 2009, 卷号: 000, 期号: 002, 页码: 10
Authors:  王振全;  田延宾;  汪寿阳
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
一类超收敛数值差商公式研究 期刊论文
计算数学, 2007, 卷号: 029, 期号: 001, 页码: 81
Authors:  王仁宏;  许志强;  许艳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Restrictive preconditioners for conjugate gradient methods for symmetric positive definite linear systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2006, 卷号: 187, 期号: 2, 页码: 202-226
Authors:  Bai, ZZ;  Wang, ZQ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
linear system  block two-by-two matrix  symmetric positive definite matrix  restrictive preconditioner  conjugate gradient method  
中国资本外逃规模的重新估算:1982-2004 期刊论文
管理评论, 2006, 卷号: 018, 期号: 006, 页码: 11
Authors:  黄彤华;  王振全;  汪寿阳
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
我国资本外逃的渠道、规模与对策 期刊论文
中国科学院院刊, 2006, 卷号: 021, 期号: 003, 页码: 202
Authors:  王振全;  汪寿阳
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
On generalized successive overrelaxation methods for augmented linear systems 期刊论文
NUMERISCHE MATHEMATIK, 2005, 卷号: 102, 期号: 1, 页码: 1-38
Authors:  Bai, ZZ;  Parlett, BN;  Wang, ZQ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
带有广义次类凸型集值映射的集值优化中的数乘与ε-对偶 期刊论文
应用数学学报, 2004, 卷号: 027, 期号: 004, 页码: 632
Authors:  王明征;  夏尊铨
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10